Welcome to SpeakEasy!
We honor all paths to God, and ask that you don’t leave your beliefs, brains, or background at the door.
You can assess our diverse global community via zoom classes and gatherings as well as in-person events and retreats. Whether you come in person or connect virtually, you will find a deep conversation, thoughtful exchange, and topics and content that will make you want to lean in.
Our members are passionate creators, artists, writers, poets, actors, and outside the box thinkers who are seeking to know a more intimate relationship with the great mysteries of life while not taking it too seriously. So come and experience SpeakEasy for yourself. It’s EASY, we get people talking.
Virtual Sunday Gathering
Join us every Sunday morning on Zoom @ 8:30am PT | 9:30am MT | 10:30am CT | 11:30am ET | 4:30pm Ireland for a rich conversation on spiritual topics, meditation, prayer, inspiration and music.
Please register for the Zoom link and reminders below.
- Giving & Receiving are one in the same when we stay in the flow of love.
UPCOMING CLASSES & EVENTS
See below for upcoming classes. Click the Calendar tab above for more events.
Havening Techniques, otherwise known as Delta Wave Techniques is a psychosensory treatment that uses simple touch to eliminate unwanted feelings both somatic and emotional from distressing memories and events. In addition these techniques can be used for unveiling your true self and being the love that you are, using ACIM quotes and workbook lessons with Havening is an invitation to knowing Deep Peace. Led by Mia Sera. Join us on Saturday July 2nd @ 11am PT |12pm MT | 1pm CT | 2pm ET | 7pm Ireland
Deep conversations on race, bias, and unity. We cover various books to expand and support the conversation. Our diverse group is open to all and led by Rev. Celeste A. Frazier. We meet on Sunday, July 10th & 24th @ 1pm PT | 2pm MT | 3pm CT | 4pm ET | 9pm Ireland.
Mary Magdalena Meditation and Blessing
Every Monday gather for the Mary Magdalena Meditation and Blessing. These meditations are activated and imbued with the sacred energies of Mary Magdalena. They are designed to clear, transmute, and uplift, while bringing the masculine and feminine energies into more balance and harmony.
The gathering completes with a Magdalena blessing led by Liz Wasserman. Duration: 15 – 20 minutes
Connect & be a part of a community culture that cares for each other in the SpeakEasy Salons. Soul shares, intimate conversations on topics that matter to you. Our current Salons include: *Technology * Parenting * Sacred Sexuality * Sound Bath & ACIM Tapping * Salone della Cultura Italiana; For women: *Sacred Sensuality, * Fitting Out, * You Dating…Yes You. Follow the link for details & registration.
A Death Cafe is a monthly gathering for the purpose of talking about death over food and drink, usually tea and cake. The goal of these nonprofit groups is to educate and help others become more familiar with the end of life. We meet on Zoom on the third Tuesday of every month. Led by Kate Miller on Tuesday July 19th at 5pm PT | 6pm MT | 7pm CT | 8pm ET.
Sacred Sanctuary 8:18
We gather to pray a decade of the Rosary, led by Jeanne LaPorte. Gift yourself with this contemplative practice of prayer & meditation focused on The Rosary. This 20-minute practice honors The Divine Mother to help close out your day. We host various teachings to give you a buffet of wisdom and peace. We meet every Sunday & Thursday @ 6:18pm PT | 7:18pm MT | 8:18pm CT | 9:18pm ET
Mother Moon Gathering
We will meditate and align with what we are birthing into creation from within our Sacred Wisdom. The process is nurturing, fierce, wise and loving. It is a shift from creating from the masculine forms of earth and into the mystic energies of the feminine. We gather on Wednesday, July 13th @ 5pmPT | 6pmMT | 7pmCT | 8pmET | 1am Ireland (7/14/22). Duration: 1hr
Introducing The Work
Byron Katie’s Work is an easy, practical method for releasing resentment, fear, and judgment.
Led by Rev. Elizabeth Keats on Zoom, every 1st Friday of the month, July 1st at 2pm PT | 3pm MT | 4pm CT | 5pm ET | 10pm Ireland Register for this free/love donation event.
12-Steps to Miracles
ACIM Text Study Groups
We gather twice a week to study the Text of A Course in Miracles in community. Join us for meditation, prayer, miracles and the willingness to dive deeper into the study of the Text.
Tuesdays: 2pm PT | 3pm MT | 4pm CT | 5pm ET | 10pm Ireland, led by Elizabeth Keats
Wednesdays: 5pm PT | 6pm MT | 7pm CT | 8pm ET, led by Maureen Muldoon, Mari D’Alessio & various teachers. Duration: 1hr
Conversaciones de Un Curso De Milagros (Spanish ACIM)
Nos reunimos en la plataforma Zoom para conversar de las lecciones diarias y el texto de Un Curso De Milagros al igual que meditar y orar en comunidad.
(We will meet on Zoom in conversations about the ACIM lessons & text as well as meditate & pray together, in Spanish!)
I am here only to be truly helpful. I am here to represent Him Who sent me. I do not have to worry about what to say or what to do, because He Who sent me will direct me. I am content to be wherever He wishes, knowing He goes there with me. I will be healed as I let Him teach me to heal. (T2 V 18)
Keep Her Lit
Roots and Wings
The History of New Thought Teachings
I must have decided wrongly, because I am not at peace. I made the decision myself, but I can also decide otherwise. I want to decide otherwise, because I want to be at peace. I do not feel guilty, because the Holy Spirit will undo all the consequences of my wrong decision if I will let Him. I choose to let Him, by allowing Him to decide for God for me. (T5 VII 6)